# SDR HALA2009112100536

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 89,750 hours, 17,290 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: XK51601776
- Condition: Malfunctioned
- Location: Hf System
- Part time: 2,623 hours, 948 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - HF2 WILL NOT TUNE TO 8843 (OR A NR OF OTHER FREQS IN 8000 RANGE) EACH TIME TRANSMIT BUTTON IS PUSHED THE TUNING TONE SOUNDS OFF FOR 15 SECONDS HF2 DOES RECEIVE IN THIS RANGE INCLUDING SEL CAL BUT DATA MODE DID NOT WORK.  DID OPS CHECK OF HF2 AT 8K RANGE. PERFORMED FIM 23-11-00 OPS CK GOOD TUNED AND DATA GOOD. AS A PRECAUTION REMOVED AND REPLACED HF2 TRANCEIVER IAW AMM 23-11-03. OPS CK GOOD.
